about a month ago my boyfriend and i had manual sex and there may have been some ejaculate on his hand (not dripping, but possibly there) when he touched me. i've been on bc for five months (did the whole three-hour window thing, except for a point a few days after i saw my boyfriend when i took it 8 hours late), so at the time i wasn't too worried. got my period on schedule, except that it was unusually light. i asked my doctor who told me that the type of pill i'm on will sometimes lighten periods significantly or even cause them to go away completely. even so, i started to worry that this "period" i got wasn't really a period but some funky random bleeding.
nonetheless, i've been rather sore lately, with some breast tenderness, especially. my period is actually due in the next few days, but i'm still on the white (active) pills, not brown. can you still have pms symptoms while on the white pills, or does your body not know it's period time until you get to the brown?
so... scarleteen: thoughts? thanks.
Posts: 42 | From: UK | Registered: Jun 2011
| IP: Logged |
Doesn't sound like there's a reason for concern. You've been taking the pills as directed, so you should be protected. Even if you hadn't been, the situation you describe is unlikely to pose a pregnancy.
So, I'd say I agree with your doctor: looks like you had a regular period that was just a little lighter. Than can happen with some types of hormonal birth control.
-------------------- Johanna Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.